# SDR DALA2024012601189

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 93,303 hours, 42,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DOOR 1L GUST LOCK COLLAR FOUND BROKEN. CORRECTIVE ACTION: R/R 1L DOOR GUST LOCK COLLAR IAW B757 AMM 52-11. OPS CHK GOOD. (5386299)
